# SDR DALA2017062705000

- Difficulty date: June 27, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 48,586 hours, 33,302 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LE, ZFS 52 SEAM HAS MANY LOOSE FASTENERS AND MANY AREAS OF FASTENER & LARGE AREA WASHER WEAR.  COMPLIED WITH PRI 559680-14 REV 0 AND REV 1. REPAIRED IAW ER/A 559680-14, REV ORIG.
